# SDR VQI2013F00020

- Difficulty date: June 8, 2013
- Submitted: July 5, 2013
- Operation: General aviation
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LATERAL SHEAR PLATE SUPPORT BETWEEN ST23L-ST24L, FR69-FR70 HAS CORROSION BEYOND SRM LIMITS.  EXTENT OF DAMAGE: 2"L X 2" W, X .020 D.  LT SHEAR PLATE SUPPORT WAS R & R IAW SRM 51-42-11.
